Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What treatment should be taken for Fibromyalgia due to which I am having burning mouth which affected my lips , nose and teeth ?

I could use your help with my mouth problem. I have a burning mouth that affect even the lips and the lower part of my nose. It feel like my teeth are coated, but on examination the doctor seen nothing. The burning gets worse as the day goes on and by night it is very bad. I have been diagnosed with Fibromyalgia . There doesn t doesn t seem to any kind of help available. I hope you have some suggestions.
Asked On : Wed, 29 Feb 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI,
IT`S SOME KIND OF NEURALGIA, INVOLVING THAT DERMATOMAL REGION.
IF UR VEGGY, BECAUSE OF VITAMIN- B12 DEFICIENCY, U CAN BE HAVING SUCH SYMPTOMS... HENCE, START TAKING B-COMPLEX CAPSULES [B.D, ie twice daily for 1 month, then take it once a day..]

if ur a non-veg, wait & watch.. if it continues for a still longer time, then u need to get urself checked from G.P / neurologist.
Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor